Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 146, Number 1

The Artin-Springer Theorem for quadratic forms over semi-local rings with finite residue fields
Stephen Scully.
Proc. Amer. Math. Soc. 146 (2018), 1-13
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723116
Pattern avoidance seen in multiplicities of maximal weights of affine Lie algebra representations
Shunsuke Tsuchioka and Masaki Watanabe.
Proc. Amer. Math. Soc. 146 (2018), 15-28
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723117
On the algebraic stringy Euler number
Victor Batyrev and Giuliano Gagliardi.
Proc. Amer. Math. Soc. 146 (2018), 29-41
Abstract, references and article information
Full-text PDF
MathSciNet review: 3723118
Real difference Galois theory
Thomas Dreyfus.
Proc. Amer. Math. Soc. 146 (2018), 43-54
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723119
On a Rogers-Ramanujan type identity from crystal base theory
Jehanne Dousse and Jeremy Lovejoy.
Proc. Amer. Math. Soc. 146 (2018), 55-67
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723120
A theory of Galois descent for finite inseparable extensions
Giulia Battiston.
Proc. Amer. Math. Soc. 146 (2018), 69-83
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723121
Examples of non-$FSZ$ $p$-groups for primes greater than three
Marc Keilberg.
Proc. Amer. Math. Soc. 146 (2018), 85-92
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723122
Completely decomposable direct summands of torsion-free abelian groups of finite rank
Adolf Mader and Phill Schultz.
Proc. Amer. Math. Soc. 146 (2018), 93-96
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723123
Symbolic powers of cover ideal of very well-covered and bipartite graphs
S. A. Seyed Fakhari.
Proc. Amer. Math. Soc. 146 (2018), 97-110
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723124
On the average size of independent sets in triangle-free graphs
Ewan Davies, Matthew Jenssen, Will Perkins and Barnaby Roberts.
Proc. Amer. Math. Soc. 146 (2018), 111-124
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723125
Transitive endomorphisms with critical points
Wagner Ranter.
Proc. Amer. Math. Soc. 146 (2018), 125-136
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723126
A note on kernels, images, and cokernels in the perverse category
David B. Massey.
Proc. Amer. Math. Soc. 146 (2018), 137-144
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723127
Support properties of the intertwining and the mean value operators in Dunkl theory
Léonard Gallardo and Chaabane Rejeb.
Proc. Amer. Math. Soc. 146 (2018), 145-152
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723128
Reduced functions and Jensen measures
Wolfhard Hansen and Ivan Netuka.
Proc. Amer. Math. Soc. 146 (2018), 153-160
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723129
On the $L^{q}$-dimensions of measures on Hueter-Lalley type self-affine sets
Jonathan M. Fraser and Tom Kempton.
Proc. Amer. Math. Soc. 146 (2018), 161-173
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723130
On a general Maclaurin’s inequality
Stefano Favaro and Stephen G. Walker.
Proc. Amer. Math. Soc. 146 (2018), 175-188
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723131
An elementary proof of the positivity of the intertwining operator in one-dimensional trigonometric Dunkl theory
Jean-Philippe Anker.
Proc. Amer. Math. Soc. 146 (2018), 189-193
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723132
Finite orbits for nilpotent actions on the torus
S. Firmo and J. Ribón.
Proc. Amer. Math. Soc. 146 (2018), 195-208
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723133
Zeros of Bessel function derivatives
Árpád Baricz, Chrysi G. Kokologiannaki and Tibor K. Pogány.
Proc. Amer. Math. Soc. 146 (2018), 209-222
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723134
A chain transitive accessible partially hyperbolic diffeomorphism which is non-transitive
Shaobo Gan and Yi Shi.
Proc. Amer. Math. Soc. 146 (2018), 223-232
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723135
Almost periodic solutions of sublinear heat equations
Yi Xie and Peidong Lei.
Proc. Amer. Math. Soc. 146 (2018), 233-245
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723136
The centralizer of $C^{r}$-generic diffeomorphisms at hyperbolic basic sets is trivial
Jorge Rocha and Paulo Varandas.
Proc. Amer. Math. Soc. 146 (2018), 247-260
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723137
Truncated Toeplitz operators and complex symmetries
Hari Bercovici and Dan Timotin.
Proc. Amer. Math. Soc. 146 (2018), 261-266
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723138
Probabilistic well-posedness of generalized KdV
Gyeongha Hwang and Chulkwang Kwak.
Proc. Amer. Math. Soc. 146 (2018), 267-280
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723139
Quantitative quasisymmetric uniformization of compact surfaces
Lukas Geyer and Kevin Wildrick.
Proc. Amer. Math. Soc. 146 (2018), 281-293
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723140
Global-in-time smoothing effects for Schrödinger equations with inverse-square potentials
Haruya Mizutani.
Proc. Amer. Math. Soc. 146 (2018), 295-307
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723141
A comparison principle for bounded plurisubharmonic functions on complex varieties in $\mathbb C^{n}$
Nguyen Quang Dieu and Sanphet Ounheuan.
Proc. Amer. Math. Soc. 146 (2018), 309-323
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723142
The stability of Fubini-Study metric on $\mathbb{CP}^{n}$
Xi Guo and Haizhong Li.
Proc. Amer. Math. Soc. 146 (2018), 325-333
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723143
A note on the index of closed minimal hypersurfaces of flat tori
Lucas Ambrozio, Alessandro Carlotto and Ben Sharp.
Proc. Amer. Math. Soc. 146 (2018), 335-344
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723144
Smoothness of the Steiner symmetrization
Youjiang Lin.
Proc. Amer. Math. Soc. 146 (2018), 345-357
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723145
A gap theorem on complete shrinking gradient Ricci solitons
Shijin Zhang.
Proc. Amer. Math. Soc. 146 (2018), 359-368
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723146
Simons’ equation and minimal hypersurfaces in space forms
Biao Wang.
Proc. Amer. Math. Soc. 146 (2018), 369-383
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723147
Some characterizations on critical metrics for quadratic curvature functions
Guangyue Huang and Li Chen.
Proc. Amer. Math. Soc. 146 (2018), 385-395
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723148
Idempotent ultrafilters without Zorn’s Lemma
Mauro Di Nasso and Eleftherios Tachtsis.
Proc. Amer. Math. Soc. 146 (2018), 397-411
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723149
A multidimensional analogue of the Rademacher-Gaussian tail comparison
Piotr Nayar and Tomasz Tkocz.
Proc. Amer. Math. Soc. 146 (2018), 413-419
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723150
Splitting numbers of links and the four-genus
Charles Livingston.
Proc. Amer. Math. Soc. 146 (2018), 421-427
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723151
On $𝜎$-countably tight spaces
István Juhász and Jan van Mill.
Proc. Amer. Math. Soc. 146 (2018), 429-437
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723152
A family of non-split topologically slice links with arbitrarily large smooth slice genus
JungHwan Park and Arunima Ray.
Proc. Amer. Math. Soc. 146 (2018), 439-448
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723153
Morava $E$-homology of Bousfield-Kuhn functors on odd-dimensional spheres
Yifei Zhu.
Proc. Amer. Math. Soc. 146 (2018), 449-458
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 3723154